# SDR 06FDEA1753

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Misinstalled
- Location: Bs 765 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 765 STR 8R IS NOT CONFORMED TO FAA APPROVED DATA, REMOVED EXISTING REPAIR AND REINSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 AND SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6- 2-100.
